Facebook Pixel


By February 25, 2010 - 11:54pm
Rate This

I took plan B about a month ago and took 3 prego tests that came up neg so i know im not prego but I am now experiencing constipation issues and some abdominal pain not incredibly painful but its there. Sometimes i will not "go" for 3 days and when i finally do it is bloody and i have to force it out (gross i know). Is this just a side effect? I did not read "constipation" as a side effect on the box. Please help. Thanks

Add a Comment3 Comments

Oh and also I have had an increase in Urination (having to go more then before) but again I took 3 neg pregnancy tests idk if it cause plan b or what but I WANNA BE NORMAL AGAAAAINNNNNNN lol! ughhh

February 28, 2010 - 11:36pm

Thank you for the information. It could possibly be because of my diet because i haven't really had a proper diet. i wil definately check out that link and thank you for the help!

February 26, 2010 - 11:39am


Are you eating enough foods with fiber? How is your current water intake? I don't believe that the constipation is a side effect of Plan B but more related to your everyday diet. It could help you to take a stool softener daily such as colace to avoid having to strain which could have possibly caused hemorrhoids and that is why you bleed when you go. Colace will not, however, make you go to the bathroom-- it is just a stool softener. Another way to ensure that your stool is not so dry and hard is to increase water intake-- you'd be surprised to see how many people think they are consuming the appropriate amount of water when in fact they should be drinking more.

Here is a great link to finding sources of fiber: http://www.empowher.com/media/reference/bulking-fiber

Hope this helps!

February 26, 2010 - 7:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Constipation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!